# SDR ASAA2015092313403

- Difficulty date: September 23, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 24,602 hours, 8,090 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND .840" LONG, 8" FWD OF AFT SPAR, RT HORIZONTAL LOWER SKIN INBD OF STABILIZER  BS 184.70.  ACFT GROUNDED.  REPAIRED LOWER SKIN OF RT HORIZONTAL LOWER SKIN AT BS 184.70 IAW SRM 55-10-01-2R-11, INSPECTION THRESHOLD 56,000 CYCLES AFTER REPAIR INSTALLATION, METHOD: DETAIL VISUAL INSPECTION AND EXTERNAL LOW FREQUENCY EDDY CURRENT INSPECTION INTERNAL: 9000 FLIGHT CYCLES, TABLE 204.
